# SDR CALA2014040890788

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 84,098 hours, 24,168 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED BY CS APPROXIMATE 3FT AFT OF DOOR 3RT & 4FT UP FROM BOTTOM OF DOOR. DENT IS .075 INCH DEEP BY .5 INCHES WIDE.   INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 REPAIR 3 FG 201.
